Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 55, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 28, 2013, 2:13 PM PDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2013, 2:13 PM PDT (21:13 UTC)
- Expired
- Jun 29, 2013, 9:06 PM PDT
- In force
- 31 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
216 WHUS76 KEKA 282113 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 PM PDT FRI JUN 28 2013 PZZ475-290515- /O.NEW.KEKA.SC.Y.0055.130628T2113Z-130701T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 213 PM PDT FRI JUN 28 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT SUNDAY. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NORTHERLY AROUND 7 FT NEAR 7 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
683 WHUS76 KEKA 290410 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 910 PM PDT FRI JUN 28 2013 PZZ475-291215- /O.CON.KEKA.SC.Y.0055.000000T0000Z-130701T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 910 PM PDT FRI JUN 28 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM SUNDAY... * WINDS...NORTHERLY 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NORTHERLY AROUND 7 FT NEAR 7 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SUFFICIENTLY STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
219 WHUS76 KEKA 290945 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 245 AM PDT SAT JUN 29 2013 PZZ475-291800- /O.CON.KEKA.SC.Y.0055.000000T0000Z-130701T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 245 AM PDT SAT JUN 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * WINDS...NORTHERLY 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NORTHERLY AROUND 7 FT AT 7 TO 8 SECONDS THIS WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SUFFICIENTLY STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
850 WHUS76 KEKA 291546 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PDT SAT JUN 29 2013 PZZ475-292345- /O.CON.KEKA.SC.Y.0055.000000T0000Z-130701T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 AM PDT SAT JUN 29 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. * WINDS...NORTHERLY 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NORTHERLY 6 TO 7 FT AT 7 TO 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SUFFICIENTLY STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
536 WHUS76 KEKA 292131 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PDT SAT JUN 29 2013 PZZ475-300545- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-130702T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 PM PDT SAT JUN 29 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. * WINDS...NORTHERLY 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NORTHERLY AROUND 5 FT NEAR 6 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR SUFFICIENTLY STEEP WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
705 WHUS76 KEKA 300406 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PDT SAT JUN 29 2013 PZZ475-300515- /O.CAN.KEKA.SC.Y.0055.000000T0000Z-130702T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 PM PDT SAT JUN 29 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS CONTINUE TO REMAIN JUST BELOW SMALL CRAFT ADVISORY LEVELS. CONDITIONS ARE NOT EXPECTED TO CONSISTENTLY EXCEED THESE LEVELS UNTIL MIDWEEK. THEREFORE...THE CURRENT SMALL CRAFT ADVISORY HAS BEEN CANCELLED. FOR NOW...HIGHEST WINDS AND SEAS WILL BE FOUND LEEWARD ON THE SOUTH OF CAPE MENDOCINO. THERE...WINDS ARE FORECAST TO BE IN THE 15 TO 20 KT RANGE WITH SEAS AS HIGH AS 6 FEET AT 6 SECONDS. OTHERWISE WINDS WILL REMAIN AROUND 5 TO 15 KT WITH SEAS AROUND 4 TO 5 FEET AT 9 SECONDS. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 28, 9:00 AM PDT, 5 hours 13 minutes earlier.
Area forecast discussion, Jun 28, 9:00 AM PDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 900 AM PDT FRI JUN 28 2013 .SYNOPSIS...A RIDGE OF HIGH PRESSURE BUILDING OVER THE REGION WILL BRING DRIER AND WARMER WEATHER THROUGH THE MIDDLE OF NEXT WEEK. && .UPDATE...SAT IMAGERY AND SFC ANALYSIS DEPICT FG/STRATUS DISSIPATING QUICKLY ALONG THE COAST. ISSUED A QUICK UPDATE TO ADJUST SKY/WX GRIDS TO REFLECT CURRENT TRENDS. ALSO NUDGED TEMPS UP A COUPLE OF DEGREES NEAR THE COAST. OTHERWISE...CURRENT FCST ON TRACK. && .PREV DISCUSSION...ISSUED 314 AM PDT FRI JUN 28 2013...RIDGE BUILDING AND MFR AND OAK 5PM SOUNDINGS FROM THUR SHOWED ON AVERAGE 4 TO 7 C WARMING. THIS WARMING TREND WILL CONTINUE AS RIDGE EXPANDS NORTH AND MADE LITTLE CHANGES TO THE AFTERNOON TEMPS WITH HIGHS IN THE 90S INLAND. FORECAST CHALLENGE IS WHAT TO DO WITH STRATUS/FOG ALONG THE IMMEDIATE COAST. IT HAS BEEN HANGING AT THE BEACHES AND OCCASIONALLY DRIFTING A MILE OR SO INLAND. PRESSURE GRADIENTS SHOWING A STRONGER ONSHORE PUSH AND BY DAYBREAK EXPECT IT TO BE ACROSS POPULATED AREAS ALONG THE IMMEDIATE COAST WITH AREAS OF FOG AS IT IS VERY SHALLOW. IT SHOULD BURN BACK TO THE BEACHES THIS AFTERNOON AND RETURN AGAIN TONIGHT WITH THE CONTINUED INCREASING ONSHORE PRESSURE GRADIENT. ABOVE NORMAL TEMPS WILL PERSIST INTO EARLY NEXT WEEK WITH WIDESPREAD INLAND TEMPS IN THE 100-110 RANGE AS THE CENTER OF THE RIDGE MOVES FROM NORTHERN AZ INTO NORTHERN NV. TEMPERATURES LOOK TO BE ABOUT AS WARM AS THEY WERE BACK ON JUNE 7-10 IN TRINITY COUNTY AND WILL FLIRT WITH RECORD TEMPS BUT NOT AS HOT AS THE SAME PERIOD IN MENDO COUNTY WHEN IT HIT 111 IN UKIAH. MODELS BECOMING MORE IN ALIGNMENT BY THE MIDDLE OF NEXT WEEK WITH A WEAKENING TROUGH OF LOW PRESSURE MOVING INTO THE PACNW COAST. DEEP MOISTURE FROM REMNANTS OF TROPICAL STORM COSME MAY MOVE AROUND THE PERIPHERY OF THE RIDGE AND MOVE TOWARDS NORCAL IN S-SW FLOW. THIS WILL RESULT IN POTENTIAL CONVECTIVE DEVELOPMENT BY NEXT TUE...WITH ANY TSTMS LIKELY ELEVATED AND ON THE DRY SIDE. ALTHOUGH CONFIDENCE IN THIS PATTERN REMAINS LOW...DID INCLUDE MENTION NEXT WED AND THU OVER THE TRINITY ALPS/YOLLA BOLLYS AS THE RIDGE CONTINUES TO WEAKEN AND MODELS SHOW INCREASING MID LEVEL MOISTURE. THIS TROUGH WILL ALSO BRING A COOLING TREND STARTING INLAND ON WED WITH TEMPERATURES NEAR NORMAL BY 4TH OF JULY. DEAN && .AVIATION...FOG AND LOW CEILINGS AT KCEC ARE PRODUCING LIFR CONDITIONS. LIFR TO IFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KCEC THROUGH THE EARLY MORNING. CONDITIONS WILL IMPROVE LATER THIS MORNING AND THIS AFTERNOON WITH VFR CONDITIONS OCCURRING AT KCEC. PERIODS OF PATCHY FOG AND LOW CEILINGS WILL OCCUR AT KACV THROUGH THE EARLY MORNING RESULTING IN CONDITIONS RANGING FROM VFR TO IFR. CONDITIONS WILL IMPROVE LATER THIS MORNING AND THIS AFTERNOON WITH VFR CONDITIONS OCCURRING AT KACV. VFR CONDITIONS AND LIGHT TO CALM WINDS WILL PREVAIL AT KUKI THE NEXT FEW DAYS. FOG AND STRATUS WILL REDUCE CEILINGS AND VISIBILITIES AT KCEC AND KACV OVERNIGHT TONIGHT AND EARLY SATURDAY MORNING TO MVFR AND TEMPORARY IFR CONDITIONS. && .MARINE....A HIGH PRESSURE SYSTEM LOCATED OFFSHORE WILL INTERACT WITH A THERMAL LOW PRESSURE TROUGH ACROSS CALIFORNIA AND A THERMAL LOW PRESSURE SYSTEM LOCATED ACROSS THE SOUTHWESTERN UNITED STATES THIS WEEKEND AND EARLY NEXT WEEK. THE THERMAL LOW PRESSURE TROUGH ACROSS CALIFORNIA AND THE THERMAL LOW ACROSS THE SOUTHWESTERN UNITED STATES WILL INTENSIFY THIS WEEKEND AND EARLY NEXT WEEK DUE TO INCREASING TEMPERATURES ACROSS INLAND CALIFORNIA AND THE SOUTHWESTERN UNITED STATES. THE HIGH PRESSURE SYSTEM INTERACTING WITH THE THERMAL LOWS WILL PRODUCE NORTH TO NORTHWESTERLY WINDS ACROSS THE WATERS THROUGH EARLY NEXT WEEK. THE WINDS WILL INCREASE THIS WEEKEND AND EARLY NEXT WEEK AS THE TEMPERATURES INCREASE ACROSS INLAND AREAS. THE WINDS WILL INCREASE MORE ACROSS THE SOUTHERN WATERS. THE SEAS WILL ALSO INCREASE SATURDAY NIGHT INTO EARLY NEXT WEEK WITH THE HIGHER SEAS OCCURRING ACROSS THE OUTER WATERS. SMALL CRAFT ADVISORIES ARE LIKELY ACROSS THE SOUTHERN WATERS SATURDAY NIGHT THROUGH TUESDAY PRIMARILY DUE TO SHORT PERIOD SEAS AND ACROSS THE NORTHERN WATERS MONDAY AND TUESDAY PRIMARILY DUE TO SHORT PERIOD SEAS. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 28, 5:31 AM PDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 531 AM PDT FRI JUN 28 2013 CAZ001>004-076-291245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 531 AM PDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ADDITIONAL WARMING INLAND TODAY WITH HIGHS IN THE 90S. COOLER NEAR THE COAST WITH HIGHS 65 TO 75. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CONTINUED SLIGHT WARMING WITH ABOVE NORMAL TEMPERATURES IN THE INLAND AREAS. HIGH TEMPERATURES ALONG THE COAST WILL BE 65-75F WITH 95-105F ACROSS THE INTERIOR. THIS HEATWAVE WILL PERSIST INTO NEXT WEEK BEFORE TEMPERATURES BEGIN TO MODERATE NEXT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.